# SDR 07FDEA04959

- Difficulty date: November 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655848825
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXT FUSELAGE SKIN STRINGER IS CRACKED, BS 940-946, STR 18A R REMOVED DAMAGE SECTION OF STR 18A RT.  DRILLED UP REPAIR ANGLES, RADIUS FILLERS AND AND SHIMS, AND NEW STR SECTION.  INSTALLED ALL REPAIR PARTS AND INSTALLED W/B PLN NR 3118 AND 3116.  REF FED EX  EA NR 7-5310-113120, SRM 51-30-02, BOEING DWG 65C29069.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
